# SDR SWAA2022101045356

- Difficulty date: September 5, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Bulged
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W I/B AFT FLAP HAS A BULGE ON THE UPPER SURFACE SKIN 23.5' FROM I/B END; 1.5' FROM T/E / [01] IDENTIFIED FLAP T/E WEDGE MATERIAL IAW SRM 57-53-01-0I-2; FIG. 2; ITEMS 1; 3; AND 4; AND TABLE 2.   FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-53-01-1A-2; PARA. 4.A.(5).; AND FIG. 102   FOUND AREA TO BE REPAIRABLE ACCORDING TO SRM 51-70-10-2R-4; AS REQUIRED BY SRM 57-53-01-2R-4; PARA'S 1.A AND 3.B.  REMOVED AREA OF UPPER SURFACE SKIN AND FULL DEPTH HONEYCOMB CORE; TAP TESTED SURROUNDING SKINS (NO DISBONDS NOTED); AND REMOVED SURFACE FINISHES FROM UPPER SKIN; ALL ACCORDING TO 51-70-10-2R-4; PARA. 3.A; AND 51-70-10-2R-0; PARA. 7.;[05] FABRICATED REPLACEMENT CORE SECTION FROM BMS 4-4; TY 4-25; NPA HONEYCOMB CORE (LOT# 1095039); SOLVENT CLEANED CORE AND REPAIR AREA; INSERTED REPLACEMENT CORE INTO THE REPAIR AREA USING BMS 5-28; TY 7 COMPOUND (LOT# AK1AP8072K) AND TWO PLIES OF BMS 5-101; TY 2; GR 5 ADHESIVE (LOT# 1484596-1); THEN VACUUM BAGGED REPAIR AREA FOR HEAT BLANKET CURE; ALL ACCORDING TO SRM 51-70-10-2R-0; PARA'S 8.B; 8.D; 8.E; 9.D; 9.E; 9.G.(2); AND 9.H.(1). AREA IS SET TO CURE.;[06] FABRICATED REPAIR DOUBLER FROM PRE-PRIMED 0.016' 7075 T6 ALUMINUM (LOT# 1351319-2) ACCORDING TO SRM 51-70-10-2R-0; PARA. 8.A
